# SDR IPXA1M68541

- Difficulty date: July 27, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 69,948 hours, 10,656 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:3C, RT WING UPPER T/E PANEL BULGING ABOVE REAR SPAR CAP AT APPRX STA. XORS 675-690.  GAINED ACCESS TO CORROSION ON AFT FLANGE OF RT REAR SPAR UPPER CAP AT XORS 675-690.  CORROSION EXCEEDED ALLOWABLE LIMITS IAW SRM 57-00-10. REPAIRED CORROSION IAW STA SA EA 011-5710-01-A3313 REV IR AND EO MD11-5710-43763-A. RESTORED AREA.
